# SDR QXEA200700259

- Difficulty date: February 14, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,479 hours, 27,926 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT LEADING EDGE UPPER SPAR FLANGE HAS GOUGE AT STATION YW  288.0.  REPAIRED IAW RD8-57-1119 AND RD8-57-3584.
